# SDR 98ZZZX807

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Israel ASTRA SPX
- Aircraft serial: 087
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Bay
- Condition: Contaminated
- Location: Fuel System
- Part time: 391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED FUEL BAYS AND REMOVED 14.2 GRAMS OF LOOSE SEALER, METAL SHAVINGS, AND WHOLE AND PARTIAL BOLTS.  AIRCRAFT CANADIAN REGISTRY.
